View : 112 Download: 0

On the spectral degeneracy of wavelet transforms of fractional Brownian motion

Title
On the spectral degeneracy of wavelet transforms of fractional Brownian motion
Authors
Lee J.
Ewha Authors
이진
SCOPUS Author ID
이진scopus
Issue Date
2014
Journal Title
Journal of Economic Theory and Econometrics
ISSN
1229-2893JCR Link
Citation
vol. 25, no. 1, pp. 58 - 66
Publisher
Korean Econometric Society
Indexed
SCOPUS scopus
Abstract
Degeneracy; Fractional Brownian motion; Spectral density at the zero frequency; Wavelet transform
Appears in Collections:
사회과학대학 > 경제학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE